Title: | Stretches across for chaos |
Authors: | Li, Ming-Chia 應用數學系 Department of Applied Mathematics |
Issue Date: | 1-May-2019 |
Abstract: | In 2001, Kennedy et al. [Amer. Math. Mon. 108, 411-423 (2001) and Trans. Amer. Math. Soc. 353, 2513-2530 (2001)] showed a chaos lemma and stated the pseudoconjecture "stretches across implies existence of an invariant set." In this paper, we give a suitable definition of stretches across in topological sense so that the conjecture has an affirmative answer. More precisely, we show that there must be an orbit through a sequence of stretches across. In particular, a closed loop of stretches across implies existence of a periodic orbit. We also give the geometric meaning of stretches across and its relation with the global implicit function theorem. |
URI: | http://dx.doi.org/10.1063/1.5091451 http://hdl.handle.net/11536/152235 |
ISSN: | 1054-1500 |
DOI: | 10.1063/1.5091451 |
Journal: | CHAOS |
Volume: | 29 |
Issue: | 5 |
Begin Page: | 0 |
End Page: | 0 |
Appears in Collections: | Articles |